I have been in 100mg of steraline (Zoloft) for 3 months but I had to stop taking it because I was on a birth control that made me incredibly sick for 3 weeks before my weird. I had just taken one last night and woke up this morning feeling very nauseous, shaky, getting cold chills and having slight diarrhea. Should I be concerned or is this normal with retaking a stronger dosage of Zoloft after not taking it for a bit?
Sertraline - taking 100mg of Steraline?
Question posted by caity12shaffer on 7 May 2021
Last updated on 8 May 2021
Hi Caity ... I was in your same position several years ago. Starting back on at full dosage you were on is a nightmare. I did the same and ended up in the hospital for a week in psych care. My new doctor then put me back on Starting at 10 mg then SLOWLY increased the dosage over several months. Pls. Get your doctor's help on this. Best wishes for you.
Did you inform your DR. you were back on this antidepressant and also at what dose you started taking it again?
When you start over after a period of time you must contact your Dr. in order to start again with the right dose. Most commonly your Dr. would have you start over at a low dose and according to how your organism reacts, adjust the dosage and gradually increase it if you tolerate well the medication, do not self medicate.
All of your side effects are common except for the chills which are uncommon, affecting 0.1% to 1% of people being treated with this SSRI. The side effects should subside between 1 week to 10 days, if they do not, report them to your DR..
Again, I suggest you contact your DR. and inform him/her of what you are feeling.
After three weeks the drug has completely left your system and in effect you're starting over. What you describe as side effects are "normal" or at least not unexpected in some people and they should subside within days to a week or so.
If they persist let your doctor know... you may need to temporarily lower your dose until your system gets used to the drug again. You can also ask your pharmacist about OTC remedies for the nausea and diarrhea that won't interact with your medication.
Best regards and you'll be feeling better very soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.